# SDR IPXA09M55796

- Difficulty date: May 6, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  REF M/M 33-51-01-4.  REPLACED POWER SUPPLY, NO HELP.  REINSTALLED ORIGINAL POWER SUPPLY PER FIM 33-52-00-810-801.  SUSPECT WIRING PROBLEM.  DEFERRED PER MEL 33-50-4. M400284  CHKED HISTORY, RELAY R2-5700 CHANGED, NO HELP. PERFORMED FIM 33 52 00 1 STEPS 1, 2, 3 & 15, ALSO STEPS 8, 9, & 10.  CLEANED CONNECTOR ON BATT PACK.  PERFORMED OPS CHECK, CHECKED GOOD.  CLEARS DMI M400284.  PLACARD REMOVED.
